Journal of Symbolic Logic

Independence, dimension and continuity in non-forking frames

Adi Jarden and Alon Sitton

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The notion $J$ is independent in $(M,M_0,N)$ was established by Shelah, for an AEC (abstract elementary class) which is stable in some cardinal $\lambda$ and has a non-forking relation, satisfying the good $\lambda$-frame axioms and some additional hypotheses. Shelah uses independence to define dimension.

Here, we show the connection between the continuity property and dimension: if a non-forking satisfies natural conditions and the continuity property, then the dimension is well-behaved.

As a corollary, we weaken the stability hypothesis and two additional hypotheses, that appear in Shelah's theorem.

Article information

Source
J. Symbolic Logic, Volume 78, Issue 2 (2013), 602-632.

Dates
First available in Project Euclid: 15 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1368627067

Digital Object Identifier
doi:10.2178/jsl.7802140

Mathematical Reviews number (MathSciNet)
MR3145198

Zentralblatt MATH identifier
1315.03048

Citation

Jarden, Adi; Sitton, Alon. Independence, dimension and continuity in non-forking frames. J. Symbolic Logic 78 (2013), no. 2, 602--632. doi:10.2178/jsl.7802140. https://projecteuclid.org/euclid.jsl/1368627067


Export citation